# SDR FDEA202307061280

- Difficulty date: July 6, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE DUMMY SEAT TRACK FOUND CORROSION AT FR 54.1 , Y-450 REPLACED DUMMY SEAT TRACK  WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001, P2.
